# SDR 95ZZZM617

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 2613 · Overheat Detection
- Part: Overheat
- Part number: 894093
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED EN ROUTE TO PIE FROM MIA.  FOUND DEFECTIVE OVERHEAT LOOP NR 2 ENGINE.  REMOVED AND REPLACED OVERHEAT LOOP NR 2 ENGINE, OPS CHECKED GOOD.  (M)
